# SDR PLGA990614

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349BE
- Make and model: Saab 340B
- Aircraft serial: 340B196
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 9121835104
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

BOS - FLT 6424 - CREW SELECTED AUTO-PILOT OFF AND ENGAGED YAW DAMPENER.  ONCE YAW DAMPENER WAS SELECTED THE RUDDER STARTED TO DEFLECT TO FULL LEFT ALONG WITH AUTO TRIM LIGHT ON CWP.  CREW BROUGHT THE RUDDER BACK TO THE DESIRED POSITION WITH TRIM.  CREW THEN USED MAIN TRIM TO PITCH A/C NOSE UP.  ONCE THEY DID THIS, MAIN TRIM TAB CAME UP AND THEY GOT A PITCH TRIM LIGHT ON THE CWP.  AS THE MAIN TRIM CAME UP, THE STANDBY TRIM WENT DOWN.  BROUGHT THE STANDBY TRIM UP TO MATCH THE MAIN TRIM BY USE OF STANDBY PITCH TRIM SWITCH.  THE CREW LANDED THE AIRCRAFT WITHOUT INCIDENT.  THE FDR HAS BEEN REMOVED AND SENT OUT TO HAVE ITS INFORMATION DOWNLOADED.  MAINTENANCE REPLACED THE PITCH SYNCH COMPUTER AND RELAYS 15FD AND 16FD
